# SDR SWAA2021062874837

- Difficulty date: May 20, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB FLOOR TO SIDEWALL SUPPORT LBL24.75; BS500+5.5'; WL157 ; / [01] VERIFIED APPLICABILITY ON SRM 53-30-53-OI-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT BS 500+5.5'' LBL24.75 WL157 P/N 143A7501-183 IN AREA OF 2.5'X1'X0.020'DEEP; ORIGINAL MATERIAL THICKNESS 0.040'' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A. (2) FIG. 103 DETAIL A.  TOOL USED: DEPTH GAGE; ID:ATS 2473; S/N:UNKNOWN.; [03] VERIFIED REMOVAL OF CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT BS 500+5.5'' LBL24.75 WL157 P/N 143A7501-183 IN AREA OF 2.5'X1'X0.020'DEEP; ORIGINAL MATERIAL THICKNESS 0.040'' FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR. 4.A. (2) FIG. 103 DETAIL A.  TOOL USED: DEPTH GAGE; ID:ATS 2473; S/N:UNKNOWN.; [04] THIS JOB CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD#TTG8Q0054DRO.; [05] CORRECTED CARD# TO TTG8Q0054DR0; [06] VERIFIED PART WILL BE REPLACED ON TTG8Q0054DR0
